# SDR QMLA2016112816136

- Difficulty date: November 28, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N207CF
- Make and model: Agusta A119
- Aircraft serial: 14006
- Aircraft time: 6,831 hours, 17,592 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE AIRCRAFT WAS RETURNING TO BASE, SMOKE AND A BURNING SMELL WAS COMING FROM THE UPPER CIRCUIT BREAKER PANEL CLOSE TO THE GOVERNOR CONTROL BREAKER. AFTER FURTHER TROUBLESHOOTING, IT WAS DETERMINED THAT A WIRE FOR THE GOV CONTROL BREAKER HAD CHAFED NEXT TO A STANDOFF AND METAL SUPPORT. THE GROUNDED WIRE CAUSED THE BREAKER AND WIRE TO SMOKE AND NOT TRIP. SINCE THE BREAKER HAS SIGNS OF OVERHEATING, BURNING SMELL, THE WIRE AND BREAKER WERE BOTH REPLACED AS REQUIRED.
